MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.
Model Number 2112348
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 1.White plastic particulate found in fluid.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).Two (2) unused bags were received for evaluation.Upon visual inspection by the naked eye, white particles were detected in each sample.These particles were identified as being compatible with eva material under ft-ir analysis.There is a component of the bag assembly that is made from eva material.As a result, the component of the bag made from eva material could not be excluded as the source of the contamination.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.There were no product deviations, and the particle could not be attributed to the production process.A traceability search was performed, and 3 subassembly batches using the eva material were used in the manufacturing of this final product batch.In all 3 subassembly batches the same batch of eva material was used.The eva material is purchased from an approved supplier and goes through an incoming inspection before being used in production.The supplier of the eva material was notified of this report.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9446041
Report Number2523676-2019-00232
Device Sequence Number11370554
Product Code KPE
UDI-Device Identifier04046964200670
UDI-Public(01)04046964200670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model Number2112348
Device Catalogue Number2112348
Device Lot Number19E16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1